# SDR SWIA201437004

- Difficulty date: March 31, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 27,202 hours, 23,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY PACK HAS NO CHARGE.  REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK IAW AMM.
